MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD PEN NEEDLE 23G X 7MM; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL - DIABETES CARE BD PEN NEEDLE 23G X 7MM; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 4736989
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Investigation summary : exec summary - no physical device samples were returned.Nine (09) pictures were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Following the pictures' review bdm-ps confirms the reported condition on the product.A review of the complaint lot history check was performed and this is the 1st.Related complaint for damaged or deformed hub on this lot #.No non-conformances were raised in association with this type of event for this lot concluding all inspections were performed as per the applicable operations and met qc specifications.Capa/sa - based on the above no additional investigation and no corrective or preventative action (capa) or situational analysis (sa) are required at this time.Dhr review - a lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.
 
Event or Problem Description
It was reported that 1 bd pen needle 23g x 7mm had product damage issues.The following information was provided by the initial reporter : the reported package defect where the film of the protective seal on the needle is still attached and the plastic part inside is deformed.

Brand Name
BD PEN NEEDLE 23G X 7MM
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13285768
Report Number1920898-2022-00003
Device Sequence Number14688710
Product Code FMI
UDI-Device Identifier00382904736989
UDI-Public00382904736989
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number4736989
Device Catalogue Number47369802
Device Lot Number8275681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown